# SDR LR7A2013032500576

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Component: Wing
- Component part number: 330815011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, UPPER CORNER FITTING AREA SPAR CAP AND WEB SKIN, FOUND LT OUTER WING UPPER FORWARD CORNER FITTING AREA WEB HAD CRACKS AT FIVE PLACES.  REPAIRED IAW SMP583 SRM FIG 57-30-22.
